# SDR QXEA200301436

- Difficulty date: November 13, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 3,536 hours, 2,604 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 0330
- Condition: Failed
- Location: Cockpit
- Part time: 3,536 hours, 2,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2436 DISPLAY COOL CAUTION MESSAGE APPEARED AFTER TAKEOFF.  COMPLIED WITH CHECKLIST SELECTION TO FLIGHT ALT FAN.  MESSAGE EXTINGUISHED.  REMOVED AND REPLACED COCKPIT DISPLAY FAN 1.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
